Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took Nucoxia-P for chest pain. What next?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
My father is having chest pain from morning. He has been advised to take Nucoxia-P. He has taken 1 in the afternoon and one now. Can you advise what should be our next course?
Posted Mon, 7 Jan 2013 in Hypertension and Heart Disease
Answered by Dr. Das Arindam 26 minutes later
Thank you for posting a query.

Firstly, a 57 year old patient having chest pain from morning and has taken Nucoxia – P? Why ?

Did he had any history of any arthritis / costochondritis? If no, then stop the drug. Do not give that again.

From his previous history, it may be an alarming situation. Do not neglect this. Go to any emergency department of any multidisciplinary hospital. There, consult with the doctor for an ECG. If that is alright, then also he needs a close observation. If, any abnormality is detected in ECG, management should be done accordingly.

So, do not waste time. Just go for ECG.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor